A Caltech Library Service

Beurling-Malliavin theory for Toeplitz kernels

Makarov, N. and Poltoratski, A. (2010) Beurling-Malliavin theory for Toeplitz kernels. Inventiones Mathematicae, 180 (3). pp. 443-480. ISSN 0020-9910.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We consider the family of Toeplitz operators T_(JS[overbar]^a) acting in the Hardy space H^2 in the upper halfplane; J and S are given meromorphic inner functions, and a is a real parameter. In the case where the argument of S has a power law type behavior on the real line, we compute the critical value c(J, S) = inf{a: ker T_(JS[overbar]^a) ≠ 0} The formula for c(J,S) generalizes the Beurling-Malliavin theorem on the radius of completeness for a system of exponentials.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access Paper
Additional Information:© 2010 Springer-Verlag 2010. Received: 19 December 2007. Accepted: 17 January 2010. Published online: 5 February 2010. The first author is supported by N.S.F. Grant No. 0201893. The second author is supported by N.S.F. Grant No. 0500852.
Funding AgencyGrant Number
Issue or Number:3
Record Number:CaltechAUTHORS:20100611-112618541
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:18652
Deposited By: Jason Perez
Deposited On:11 Jun 2010 22:49
Last Modified:03 Oct 2019 01:45

Repository Staff Only: item control page